# SDR SWIA200110344

- Difficulty date: November 8, 2001
- Submitted: November 13, 2001
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Aircraft time: 35,529 hours, 43,433 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Timer
- Part number: 16321
- Part serial: 956
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE AIR INLET FAILED 14 MINUTES INTO FLIGHT PASSING THROUGH FL180.  TURNED OFF FOR A FEW MINUTES AND THEN ON FOR ANOTHER 14 MINUTES DURING RETURN TO SLC AND IT DID NOT FAIL AGAIN.  REMOVED AND REPLACED LEFT ENGINE DEICE TIMER IAW MM 30-20-05.  REMOVED AND REPLACED DEICE MONITOR IAW MM 30-00-01.  OPS CHECK GOOD.  DE-ICE MONITOR P/N  0552-01-001, S/N OFF  132/10-87.
